MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 3.0T; NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 3.0T; NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA
Health Effect - Clinical Code Alteration In Body Temperature (2682)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Exam: mri rt shoulder arthrogram.After the exam was 3/4 of the way completed, a final sequence was required to visualize inside the joint space of the shoulder, aber view.The pt was positioned with his right arm partially extended above his head and rested on a pillow, and also stabilized with a sand bag.The right arm rested solely on the pillow as the pt was guided in for this last sequence.After the 3 min scan was completed, and the pt exited the scanner, he mentioned feeling hot after he rested his hand on his forehead.Pt also mentioned later that after he removed his hand from touching his forehead, the heating sensation stopped.The pt was later seen by a nurse and a radiologist who assessed him.The pt was later discharged with instructions.Fda safety report id# (b)(4).

Brand Name
INGENIA 3.0T
Common Device Name
NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
MDR Report Key9218913
Report NumberMW5090531
Device Sequence Number18984246
Product Code LNH
UDI-Device Identifier00884838009813
UDI-Public00884838009813
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA
Device Catalogue Number781377
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight97